Advil Cold & Sinus Plus Caplets
Advil Cold & Sinus Plus Caplets
Advil Cold & Sinus Plus Caplets
Health Yourself Today

Advil Cold & Sinus Plus Caplets

Regular price $8.49 $0.00

Analgesic + Decongestant + Antihistamine
Effective relief of: Nasal Congestion; Sinus Pain; Headache; Fever: Runny Nose; Sneezing.

Directions: Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Plus caplets every 4 to 6 hours as needed. Do not exceed 6 Advil & Sinus Plus caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms. 

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not give to children under 12 unless directed by a doctor. Warning: Do not take Advil Cold & Sinus if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates, or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, hemophilia, or difficulty in urination due to an enlarged prostate. Use only as directed by a doctor if you take or have recently taken high blood pressure or depression medications, tranquilizers, or sedating drugs. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle, or operating machinery. In case of overdose: Stop use and contact a physician or poison control centre immediately, even if there are no symptoms.

Each caplet contains the following active ingredients:
Ibuprofen 200mg, Pseudophedrine Hydrochrloride 30mg, and Chlorpheniramine maleate 2mg.
Non-Medicinal Ingredients: Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose,  microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, silicon dioxide titanium dioxide.